Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 17, 2019, 10:22 PM CDT for Valley County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2019, 10:22 PM CDT (03:22 UTC)
- Expired
- May 17, 2019, 10:46 PM CDT
- In force
- 24 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Valley County, NE
The radar
The North Platte radar (KLNX), 140 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:59 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted.
258
WFUS53 KGID 180322
TORGID
NEC175-180400-
/O.NEW.KGID.TO.W.0005.190518T0322Z-190518T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
1022 PM CDT Fri May 17 2019
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northern Valley County in central Nebraska...
* Until 1100 PM CDT.
* At 1021 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Ord, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ord and Elyria around 1030 PM CDT.
Fort Hartsuff State Park around 1035 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4160 9875 4149 9906 4149 9915 4164 9916
4174 9903 4174 9875
TIME...MOT...LOC 0321Z 223DEG 28KT 4160 9902
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Wesely2 follow-up statements
073
WWUS53 KGID 180332
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1032 PM CDT Fri May 17 2019
NEC175-180400-
/O.CON.KGID.TO.W.0005.000000T0000Z-190518T0400Z/
Valley NE-
1032 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN VALLEY COUNTY...
At 1031 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Elyria, or near Ord, moving northeast at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Elyria at 10:35 PM and Fort Hartsuff State Park around 1040 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4165 9875 4156 9902 4158 9910 4166 9908
4174 9903 4174 9875
TIME...MOT...LOC 0331Z 221DEG 25KT 4164 9897
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Wesely441
WWUS53 KGID 180346
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1046 PM CDT Fri May 17 2019
NEC175-180355-
/O.CAN.KGID.TO.W.0005.000000T0000Z-190518T0400Z/
Valley NE-
1046 PM CDT Fri May 17 2019
...THE TORNADO WARNING FOR NORTHEASTERN VALLEY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened, and has exited
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central
Nebraska.
LAT...LON 4165 9875 4156 9902 4158 9910 4166 9908
4174 9903 4174 9875
TIME...MOT...LOC 0343Z 223DEG 28KT 4172 9886
$$
WeselyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 17, 6:21 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 17, 6:21 PM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Hastings NE 621 PM CDT Fri May 17 2019 .SHORT TERM...(This evening through Saturday night) Issued at 354 PM CDT Fri May 17 2019 Outside of a few isolated showers earlier this morning, things up to through 3 PM had been pretty quiet. Aloft, we're sitting under southwesterly flow, set up between the main low working to the Rockies and lower amplitude ridging extending from the southeastern CONUS up through MN/Dakotas border area. Looking at the surface, really hasn't been any surprises with where features have set up. The warm front pushed north as expected, set up just north/northwest of the CWA boundary, resulting in gusty south winds today. Gusts of 30-40 MPH have been common. The main sfc low sits over eastern CO, with the dryline near the KS/CO border. Currently have a narrow line of elevated convection quickly working its way northeast across western portions of the CWA, but these just look to be hailers/wind producers. Expect that activity to keep trekking through the area. Main concern for more notable severe weather continues to focus on the activity just off to our west, with storms developing over wrn KS and more eventually northward into SWrn NE as the cap continues to weaken. Most recent models continue to show what was hinted at the past couple days, that the brunt of the more sfc-based severe weather would be confined to an overall small portion of our CWA...generally west of a Greeley-Kearney-Alma NE line...and a Tornado Watch is currently in effect for that area. Models showing the activity that affects our west-northwestern CWA sliding off to our north-northeast later this evening, with the potential for additional activity developing across our southeastern areas...along the sfc cold front pushing east and the edge of the increasing LLJ. Doens't look like this activity would stick around too long before pushing off to the east...and it's quite possible the entire CWA is precip-free by sunrise Saturday. Through the daytime hours on Saturday, expecting dry conditions through at least midday, with thunderstorm chances returning for the afternoon hours. The past few days, models had been in pretty good agreement showing the cold front clearing the area, pushing the best potential for any storms/severe weather out of the CWA. Most recent models show that not necessarily being the case. The southeastern third of the CWA will have the potential to see thunderstorms tomorrow afternoon/evening, some of which could be severe. If models keep trending that way, wouldn't be surprised to see the SPC Marginal/Slight risks expanded. .LONG TERM...(Sunday through Friday) Issued at 354 PM CDT Fri May 17 2019 The forecast for the long term period starts off dry. Currently have the Sunday daytime period dry and into the evening, and depending on the model, the entire nighttime period may be dry. Models are showing the area being affected by shortwave ridging aloft, set up between the system departing into the Great Lakes area and another low pressure system moving into the central Rockies. In the wake of Saturday's frontal passage, expecting Sunday to be breezy out of the northwest...at least through midday, then the pressure gradient starts to relax. Will be the first notably cooler day (esp compared to today), with forecast highs only in the mid 50s north to mid 60s in the south. Looking ahead to the new work week, it's still looking to be an active period. Next chance for precipitation spreads from west to east as early as late Sunday night, as larger scale lift ramps up across the region out ahead of this next upper level low. Models showing this system pushing through on Tuesday, with another break in activity looking to come on Wednesday. Next round of periodic chances for storms moves back in for Thursday and Friday. While there is at least a bit of instability to keep a thunder mention going Mon/Tues, more appreciable instability doesn't look to build back in until mid-late week. Along with it being a wet pattern, it's looking to be a cool start to the week, with Monday the overall coolest...forecast highs are in the 50s for most of the CWA. Should see gradually warming temps through midweek, with highs in the 70s to lower 80s by the time Thursday rolls around. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Saturday) Issued at 616 PM CDT Fri May 17 2019 First round of showers/tstms should be through the terminals by issuance time but models show another round possible as surface front approaches around midnight or shortly after. Until then winds should remain gusty out of the south before switching to the west and then NW. Last forecaster included LLWS for a few hours tonight and this still looks good. More tranquil conditions expected for the daytime Sat. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...ADP LONG TERM...ADP AVIATION...Ewald
Hazardous weather outlook, May 17, 3:16 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 316 PM CDT Fri May 17 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 316 PM CDT Fri May 17 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms will be possible across the entire outlook area late this afternoon through this evening, with best chances primarily west of a line from Cambridge to Kearney to Greeley, Nebraska. Especially in that area, very large hail to the size of baseballs, wind gusts to around 70 MPH, and perhaps a few tornadoes will be possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms are possible Saturday afternoon and evening, with a small chance for severe weather primarily east of Highway 281 across both south central Nebraska and north central Kansas. Periodic thunderstorm chances return to the forecast from Monday afternoon through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and evening, especially west of a line from Cambridge to Kearney to Greeley. Any reports of hail, damaging wind gusts or tornadoes would be appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, May 17, 8:18 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL FARNAM 40.71N 100.22W
05/17/2019 M2.00 INCH DAWSON NE PUBLIC
PICTURE VIA SOCIAL MEDIA.
&&
MANGELSLocal storm report, May 17, 8:29 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG 7 W EDDYVILLE 41.01N 99.76W
05/17/2019 DAWSON NE STORM CHASER
TREE DAMAGE. LIKELY TORNADO DAMAGE.
&&
MANGELSLocal storm report, May 17, 8:32 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TORNADO 8 W EDDYVILLE 41.00N 99.77W
05/17/2019 DAWSON NE STORM CHASER
SPOTTER NETWORK REPORT OF RAIN WRAPPED
TORNADO. LOCATION IS APPROXIMATE.
&&
MANGELSLocal storm report, May 17, 9:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
934 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 2 E COZAD 40.86N 99.95W
05/17/2019 DAWSON NE TRAINED SPOTTER
DAMAGE REPORTED TO PIVOT, FLAG POLE, TREES,
AND POWER POLES NEAR THE COZAD CEMETERY.
0755 PM TORNADO 2 NNE COZAD 40.89N 99.98W
05/17/2019 DAWSON NE LAW ENFORCEMENT
WAS ON THE PHONE WITH LAW ENFORCEMENT FOR
HAIL, WHEN THEY GOT A REPORT OVER THE RADIO
OF A TORNADO TOUCHING DOWN.
0752 PM HAIL 2 NNE COZAD 40.89N 99.98W
05/17/2019 E1.00 INCH DAWSON NE LAW ENFORCEMENT
REPORTED AT 421 AND NEWELL.
&&Local storm report, May 17, 10:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1003 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 2 E COZAD 40.86N 99.95W
05/17/2019 DAWSON NE TRAINED SPOTTER
DAMAGE REPORTED TO PIVOT, FLAG POLE, TREES,
AND POWER POLES NEAR THE COZAD CEMETERY.
0823 PM TSTM WND DMG 7 W EDDYVILLE 41.01N 99.76W
05/17/2019 DAWSON NE STORM CHASER
TREE DAMAGE. LIKELY TORNADO DAMAGE.
0821 PM TORNADO 8 W EDDYVILLE 41.00N 99.77W
05/17/2019 DAWSON NE STORM CHASER
SPOTTER NETWORK REPORT OF RAIN WRAPPED
TORNADO. LOCATION IS APPROXIMATE.
0813 PM HAIL FARNAM 40.71N 100.22W
05/17/2019 M2.00 INCH DAWSON NE PUBLIC
PICTURE VIA SOCIAL MEDIA.
0809 PM TORNADO 8 NE COZAD 40.93N 99.87W
05/17/2019 DAWSON NE TRAINED SPOTTER
TORNADO DAMAGE REPORTED AT THIS LOCATION.
0806 PM TORNADO 2 E COZAD 40.86N 99.94W
05/17/2019 DAWSON NE TRAINED SPOTTER
TORNADO ON GROUND KICKING UP LOTS OF DUST
AND DEBRIS.
0759 PM HAIL GOTHENBURG 40.93N 100.16W
05/17/2019 E1.00 INCH DAWSON NE TRAINED SPOTTER
0755 PM TORNADO 2 NNE COZAD 40.89N 99.98W
05/17/2019 DAWSON NE LAW ENFORCEMENT
WAS ON THE PHONE WITH LAW ENFORCEMENT FOR
HAIL, WHEN THEY GOT A REPORT OVER THE RADIO
OF A TORNADO TOUCHING DOWN.
0755 PM HAIL 6 SW WILLOW ISLAND 40.82N 100.15W
05/17/2019 E1.75 INCH DAWSON NE TRAINED SPOTTER
SPOTTER NETWORK REPORT.
0754 PM TORNADO 1 N COZAD 40.88N 99.99W
05/17/2019 DAWSON NE TRAINED SPOTTER
LARGE TORNADO JUST NORTH OF COZAD.
0752 PM HAIL 2 NNE COZAD 40.89N 99.98W
05/17/2019 E1.00 INCH DAWSON NE LAW ENFORCEMENT
REPORTED AT 421 AND NEWELL.
0737 PM TORNADO 1 NE FARNAM 40.72N 100.20W
05/17/2019 DAWSON NE PUBLIC
TORNADO DAMAGE REPORTED TRESS AND POWER
LINES DOWN IN THE ROAD, LAW ENFORCEMENT HAS
ROAD BLOCKED EAST AND WEST BOUND.
0735 PM TORNADO 1 E FARNAM 40.71N 100.20W
05/17/2019 DAWSON NE PUBLIC
TORNADO DAMAGE REPORTED TREES AND POWERLINES
DOWN.
0733 PM TORNADO 8 ENE FARNAM 40.76N 100.09W
05/17/2019 DAWSON NE TRAINED SPOTTER
CONE TORNADO.
0726 PM TORNADO 2 NE FARNAM 40.72N 100.19W
05/17/2019 DAWSON NE PUBLIC
BRIEF TORNADO TOUCHDOWN. JUST NORTHEAST OF
FARNAM. EXACT LOCATION UNCERTAIN.
0718 PM TORNADO 2 NE FARNAM 40.73N 100.19W
05/17/2019 DAWSON NE TRAINED SPOTTER
SPOTTER NETWORK REPORT OF LIKELY TORNADO
DAMAGE.
0521 PM TSTM WND GST ORD AIRPORT 41.62N 98.95W
05/17/2019 M55 MPH VALLEY NE ASOS
0433 PM HAIL 2 W ELM CREEK 40.72N 99.42W
05/17/2019 E0.75 INCH BUFFALO NE TRAINED SPOTTER
SPOTTER NETWORK REPORT.
0432 PM HAIL ELM CREEK 40.72N 99.37W
05/17/2019 E1.00 INCH BUFFALO NE TRAINED SPOTTER
DELAYED REPORT FROM FACEBOOK. TIME ESTIMATED
FROM RADAR.
0426 PM HAIL OVERTON 40.74N 99.54W
05/17/2019 E1.00 INCH DAWSON NE TRAINED SPOTTER
0423 PM HAIL OVERTON 40.74N 99.54W
05/17/2019 M1.00 INCH DAWSON NE TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM OVERTON.
0358 PM HAIL 1 S LEXINGTON 40.77N 99.74W
05/17/2019 M0.88 INCH DAWSON NE BROADCAST MEDIA
0353 PM HAIL 1 WNW LEXINGTON 40.79N 99.76W
05/17/2019 M1.00 INCH DAWSON NE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE HOSPITAL
IN LEXINGTON.
&&Local storm report, May 17, 10:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1004 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 2 E COZAD 40.86N 99.95W
05/17/2019 DAWSON NE TRAINED SPOTTER
DAMAGE REPORTED TO PIVOT, FLAG POLE, TREES,
AND POWER POLES NEAR THE COZAD CEMETERY.
0823 PM TSTM WND DMG 7 W EDDYVILLE 41.01N 99.76W
05/17/2019 DAWSON NE STORM CHASER
TREE DAMAGE. LIKELY TORNADO DAMAGE.
0821 PM TORNADO 8 W EDDYVILLE 41.00N 99.77W
05/17/2019 DAWSON NE STORM CHASER
SPOTTER NETWORK REPORT OF RAIN WRAPPED
TORNADO. LOCATION IS APPROXIMATE.
0813 PM HAIL FARNAM 40.71N 100.22W
05/17/2019 M2.00 INCH DAWSON NE PUBLIC
PICTURE VIA SOCIAL MEDIA.
0809 PM TORNADO 8 NE COZAD 40.93N 99.87W
05/17/2019 DAWSON NE TRAINED SPOTTER
TORNADO DAMAGE REPORTED AT THIS LOCATION.
0806 PM TORNADO 2 E COZAD 40.86N 99.94W
05/17/2019 DAWSON NE TRAINED SPOTTER
TORNADO ON GROUND KICKING UP LOTS OF DUST
AND DEBRIS.
0759 PM HAIL GOTHENBURG 40.93N 100.16W
05/17/2019 E1.00 INCH DAWSON NE TRAINED SPOTTER
0755 PM HAIL 6 SW WILLOW ISLAND 40.82N 100.15W
05/17/2019 E1.75 INCH DAWSON NE TRAINED SPOTTER
SPOTTER NETWORK REPORT.
0755 PM TORNADO 2 NNE COZAD 40.89N 99.98W
05/17/2019 DAWSON NE LAW ENFORCEMENT
WAS ON THE PHONE WITH LAW ENFORCEMENT FOR
HAIL, WHEN THEY GOT A REPORT OVER THE RADIO
OF A TORNADO TOUCHING DOWN.
0754 PM TORNADO 1 N COZAD 40.88N 99.99W
05/17/2019 DAWSON NE TRAINED SPOTTER
LARGE TORNADO JUST NORTH OF COZAD.
0752 PM HAIL 2 NNE COZAD 40.89N 99.98W
05/17/2019 E1.00 INCH DAWSON NE LAW ENFORCEMENT
REPORTED AT 421 AND NEWELL.
0737 PM TORNADO 1 NE FARNAM 40.72N 100.20W
05/17/2019 DAWSON NE PUBLIC
TORNADO DAMAGE REPORTED TRESS AND POWER
LINES DOWN IN THE ROAD, LAW ENFORCEMENT HAS
ROAD BLOCKED EAST AND WEST BOUND.
0735 PM TORNADO 1 E FARNAM 40.71N 100.20W
05/17/2019 DAWSON NE PUBLIC
TORNADO DAMAGE REPORTED TREES AND POWERLINES
DOWN.
0733 PM TORNADO 8 ENE FARNAM 40.76N 100.09W
05/17/2019 DAWSON NE TRAINED SPOTTER
CONE TORNADO.
0726 PM TORNADO 2 NE FARNAM 40.72N 100.19W
05/17/2019 DAWSON NE PUBLIC
BRIEF TORNADO TOUCHDOWN. JUST NORTHEAST OF
FARNAM. EXACT LOCATION UNCERTAIN.
0718 PM TORNADO 2 NE FARNAM 40.73N 100.19W
05/17/2019 DAWSON NE TRAINED SPOTTER
SPOTTER NETWORK REPORT OF LIKELY TORNADO
DAMAGE.
0521 PM TSTM WND GST ORD AIRPORT 41.62N 98.95W
05/17/2019 M55 MPH VALLEY NE ASOS
0433 PM HAIL 2 W ELM CREEK 40.72N 99.42W
05/17/2019 E0.75 INCH BUFFALO NE TRAINED SPOTTER
SPOTTER NETWORK REPORT.
0432 PM HAIL ELM CREEK 40.72N 99.37W
05/17/2019 E1.00 INCH BUFFALO NE TRAINED SPOTTER
DELAYED REPORT FROM FACEBOOK. TIME ESTIMATED
FROM RADAR.
0426 PM HAIL OVERTON 40.74N 99.54W
05/17/2019 E1.00 INCH DAWSON NE TRAINED SPOTTER
0423 PM HAIL OVERTON 40.74N 99.54W
05/17/2019 M1.00 INCH DAWSON NE TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM OVERTON.
0358 PM HAIL 1 S LEXINGTON 40.77N 99.74W
05/17/2019 M0.88 INCH DAWSON NE BROADCAST MEDIA
0353 PM HAIL 1 WNW LEXINGTON 40.79N 99.76W
05/17/2019 M1.00 INCH DAWSON NE TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE HOSPITAL
IN LEXINGTON.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:40 PM CDT | Tornado Warning | GID | Dawson | 65 min |
| May 17, 9:36 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 54 min |
| May 17, 9:40 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 65 min |
| May 17, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| May 17, 11:13 PM CDT | Special Weather Statement | GID | Thayer | 47 min |
| May 17, 11:37 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 23 min |
| May 17, 11:41 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| May 18, 12:58 AM CDT | Special Weather Statement | GID | Nuckolls, Thayer | 62 min |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.